Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy Four Months Post Infection

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Co-Infection with HCV and peripheral neuropathy problems - What to treat first

I have recently confirmed after after 2 neg test that I am pos for HIV/HCV in month 4. During this period I developed Trush that will not go away (Ny and chroz) and recently developed NP of my feet. My CD4 is very low at 320 for a newbie with very...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...If I understand you correctly, your doctor thinks that you recently acquired both HIV and HCV infections. If your HCV infection is acute, then your best chance at cure is with rapid initiation of therapy. However, with that said, Read more »

Dry skin on palms and peripheral neuropathy

Hi Keith,hope this message finds you well. I'm a 30 yr old male writing from London.I have been on... Read more »

neuropathy question

Hi Dr. Conway,Could peripheral neuropathy occur 2 months after HIV infection?I had an HIV test 36... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...PN symptoms can come and go. Serious PN can cause difficulty walking or standing. What Causes PN? PN can be caused by HIV infection of nerve cells, by drugs used to treat HIV or other health problems, or other factors. Risk factors for PN... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

..."hot"chemical produced in chili peppers. In a recent study, one treatment with thecapsaicin patch reduced pain for up to three months. A follow up of the studyis continuing to examine the long-term effectiveness of the patch. Amultinational trial... Read more »
The Body PRO

Peripheral Neuropathy Still Common Among HIV-Infected Patients on HAART; Risk May Increase With Age

...linked randomized trials Protocol A5001 . In: Program and abstracts of the 16th Conference on Retroviruses and Opportunistic Infections; February 8-11, 2009; MontrĂ©al, Canada. Abstract 462. View poster: Download PowerPoint Read more »
AIDS InfoNet

Osteoporosis

...Bones become lighter and more brittle. People with HIV have unusually high rates of osteoporosis. This may be because of HIV infection itself. It may be made worse by some medications used to treat HIV. What Is Osteoporosis? Osteoporosis... Read more »
Connect With Others

100% Sure I am infected

Posted by iknowigotit, 5 Replies
...causing alot of serious damage due to my already weaken immune system. I have cried and researched alot about hiv in the past 3 months, I cant say i am ready for the news but who ever is? I just know that hiv is causing all this n i need to get... Read more »

Neuropathy Question.

Posted by Anonymous, 1 Reply
...infected forum but I think this is where it should be. I'm very recently diagnosed. Exposed just over 3 months ago. 3 weeks after infection (amongst all the other symptoms) I got tingling in my hands, then an all over hypersensitivity sensation... Read more »

Neuropathy?

Posted by golfguy, 3 Replies
...Hi, I posted before and have really been trying to calm my anxiety....but it's really getting bad. I'm about 6 weeks post exposure and Read more »

Lipodystrophy or Neuropathy?

Posted by Anonymous, 1 Reply
...Is it possible to experience lipodystrophy and neuropathy within 2-3 months of HIV exposure, or are these conditions generally symptomatic of long-term HIV status? I have noticed significant swelling under Read more »